Global attractor for the autonomous wave equation in Rn with continuous nonlinearity
Abstract
We investigate the dynamics of solutions of an autonomous wave equation in ℝn with continuous nonlinearity. A priori estimates are obtained. We substantiate the existence of an invariant global attractor for an m-semiflow.Downloads
Published
25.02.2008
Issue
Section
Research articles
How to Cite
Horban’, N. V., and A. N. Stanzhitskii. “Global Attractor for the Autonomous Wave Equation in Rn With Continuous Nonlinearity”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 2, Feb. 2008, pp. 260–267, https://umj.imath.kiev.ua/index.php/umj/article/view/3154.